: +91 9769313053
+91 9820245760

Paracetamol + Chlorpheniramine Maleate + Phenylephrine HCL + Menthol Tablets

Generic Name: Paracetamol + Chlorpheniramine Maleate + Phenylephrine HCL + Menthol Tablets
Product Code:

B-36

Analgesic for Pain & Cold

Paracetamol 250 mg + Chlorpheniramine Maleate 2.5 mg Phenylephrine HCl 10 mg + Menthol Tablets 

Shape: Round / Caplet shape white Tablets

Blister strip of ten tablets & 10 X 10 Blister Strips kept in a multicolor laminated box.

It prevents Antiallergic and to treat cold infections like itchy-watery eyes, runny nose, sneezing, itching of the nose or throat due to respiratory allergies gives prompt relief.